# SDR SWAA062011

- Difficulty date: June 11, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 48,345 hours, 48,265 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND BULKHEAD WEB CRACKED AT BS 1016, STR 6L.  REPAIRED WEB SECTION PER SRM.
